Buy it Again
Vicks Sinex Congestion Pressure & Pain Medicine Nighttime Max Strength LiquiCaps - 24 Count
Congestion, Pressure & Pain, Nighttime, Max Strength, LiquiCaps
Other Information: Store at room temperature. Misc: Acetaminophen - pain reliever, phenylephrine HCl - nasal decongestant, doxylamine succinate - antihistamine. Sinus congestion & pressure. Pain & headache. Runny nose. Fast relief. www.vicks.com. Made in Canada.
Active Ingredients: In Each LiquiCap: Acetaminophen (325 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine, Nasal Decongestant. Inactive Ingredients: FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, Titanium Dioxide.
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms May Include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (If you do not know if you presc
Directions Directions: Take only as directed. Do not exceed 4 doses per 24 hours. Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hours. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.